Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Constipation, vomitting sensation, pain in upper stomach. Suggest

Hi, i am 28 female. i was suffering from constipation and uneasyness, burping. but stool was normal colour. consuled doctor. took Cyra pill for 4 days night before food as per doctor prescription. still the condition was same, light vomitting sensation, little chilled and green stool. took sepmax for 3 days morning and night after food as per doctor prescription. but the condition was same, upper stomach pain. consulted other doctor, took pentodac dsr before food night for 10 days and yogut for 5 days morning and night after food. stool is sometimes normal color sometimes green, sometimes green and normal color mixed. doctor has prescribed pentodac dsr for 20 days, now i am taking this pill on 11th day. condition is slight upper stomach pain, but from past 2 days constipation and green stool, burping is bit controlled. now i am too worried if it is ulcer or something. when i am stressed upper stomach pains, when i am not stressed pain is has told to do CBC, ESR and tsh blood test. please suggest me what is happening. i am scared.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
History noted. Please don't be afraid. You have gone through an acute gastritis episode. You have been treated with antacids and a course of antibiotics. Well and good. Kindly try to avoid stress for few days. Continue the tablet which has been prescribed for 20 days. To get rid of the constipation drink 3 litres of water per day and take adequate fibre rich diet. Usually mild gastric erosions will result in such manifestations. If the same persist for long time there is a chance of developing ulcers. Provided if you modify your food pattern to less oily and less spicy one with adequate fibre and adequate water intake these erosions will heal faster. then you will be free of pain. Kindly do the tests prescribed by your physician along with one stool routine test to rule out any other infection or worm infestations.Get well soon.
Good day.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor